American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Manuel González and Joaquín M. Gutiérrez. Erratum to ``Injective factorization of holomorphic mappings''. Proc. Amer. Math. Soc. 129 (2001) 1255-1256. MR 1814156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Lajos Molnár. Automatic surjectivity of ring homomorphisms on $H^*$-algebras and algebraic differences among some group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 125-134. MR 1616645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Aicke Hinrichs. Rademacher and Gaussian averages and Rademacher cotype of operators between Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 203-213. MR 1621932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. Mazouz. On the range and the kernel of the operator $X\mapsto AXB-X$. Proc. Amer. Math. Soc. 127 (1999) 2105-2107. MR 1487327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Manuel González and Joaquín M. Gutiérrez. Injective factorization of holomorphic mappings. Proc. Amer. Math. Soc. 127 (1999) 1715-1721. MR 1610897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Lajos Molnár. Algebraic difference between $p$-classes of an H*-algebra. Proc. Amer. Math. Soc. 124 (1996) 169-175. MR 1291787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. Benjamin Mathes and Vern I. Paulsen. Operator ideals and operator spaces . Proc. Amer. Math. Soc. 123 (1995) 1763-1772. MR 1242095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael J. Meyer. Ideals of operators strictly singular on subspaces . Proc. Amer. Math. Soc. 122 (1994) 1121-1123. MR 1219729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. Voiculescu. Entropy of random walks on groups and the Macaev norm . Proc. Amer. Math. Soc. 119 (1993) 971-977. MR 1151816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Martin Defant and Marius Junge. The iterated weak Hilbert procedure . Proc. Amer. Math. Soc. 117 (1993) 645-651. MR 1152274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Christian Samuel. Bounded approximate identities in the algebra of compact operators on a Banach space . Proc. Amer. Math. Soc. 117 (1993) 1093-1096. MR 1118087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] K.-H. Förster and B. Nagy. Lie and Jordan ideals in $B(c\sb 0)$ and $B(l\sb \rho)$ . Proc. Amer. Math. Soc. 117 (1993) 673-677. MR 1123652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1